# SDR FDEA201802060310

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 63,054 hours, 21,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCOVERED THE R1 DOOR SLIDE BOTTLE  PRESSURE NOT IN THE GREEN BAND.   SERVICED THE BOTTLE IAW AMM  52-11-07-2
